Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 12 found articles
 
 
  Model selection in orthogonal regression
 
 
Title: Model selection in orthogonal regression
Author: McQuarrie, Allan
Tsai, Chih-Ling
Appeared in: Statistics & probability letters
Paging: Volume 45 (1999) nr. 4 pages 9 p.
Year: 1999
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands